Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Near-optimal data-independent point locations for radial basis function interpolation

Title data

de Marchi, Stefano ; Schaback, Robert ; Wendland, Holger:
Near-optimal data-independent point locations for radial basis function interpolation.
In: Advances in Computational Mathematics. Vol. 23 (October 2005) Issue 3 . - pp. 317-330.
ISSN 1572-9044
DOI: https://doi.org/10.1007/s10444-004-1829-1

Review:

Official URL: Volltext

Project information

Project financing: Deutscher Akademischer Austauschdienst

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 41A63 (41A05 41A15 65D05)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis) > Chair Mathematics III (Applied and Numerical Analysis) - Univ.-Prof. Dr. Holger Wendland
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis)
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 31 Jul 2017 10:44
Last Modified: 25 Oct 2017 07:15
URI: https://eref.uni-bayreuth.de/id/eprint/38914